Discussions By Condition: Medical Stories

Fasciculation cramp syndrome

Posted In: Medical Stories 0 Replies
  • Posted By: Paul Bullock
  • November 20, 2006
  • 00:55 AM

Having being diagnosed with this, I read that organophosphates could be a cause. I worked with phosphate esters, phthalates, adipates, octoates and sebacates for many years. It was stated that these damaged nerve endings. Is it possible to carry out testing to determine whether any of these chemicals are responsible for my condition which has spread up the legs over a number of years.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?